# SDR MASA200500044

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,333 hours, 9,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70946
- Condition: Discharged
- Location: Cabin
- Part time: 5,583 hours, 5,074 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2737 IN JAN, PILOT REPORTED NUMEROUS OVERHEAD EMERGENCY EXIT LIGHTS INOP.  AIRCRAFT WAS FERRIED TO CLT WHERE MAINTENANCE REPLACED THE BATTERY.
